# SDR UPS98828107

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Bulkhead Fitting
- Part number: 37048411
- Condition: Cracked
- Location: Ws 74
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, NR 3 MAIN TANK AT THE XRS 74 BULKHEAD STRINGER 51 AFT ATTACH FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW SRM 51-1-21.
